EconPapers    
Economics at your fingertips  
 

Returns to Scale and Economies of Scale: Further Observations

Gregory M. Gelles and Douglas W. Mitchell

The Journal of Economic Education, 1996, vol. 27, issue 3, 259-261

Abstract: Despite discussions about the relationship between returns to scale and economies of scale under assumptions of constant and nonconstant input prices, mistakes continue to be made in textbooks on these issues. This article demonstrates the pointwise relation between returns to scale and economies of scale, with an adaption to a calculus-based intermediate microeconomics class.

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://hdl.handle.net/10.1080/00220485.1996.10844915 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:jeduce:v:27:y:1996:i:3:p:259-261

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/VECE20

DOI: 10.1080/00220485.1996.10844915

Access Statistics for this article

The Journal of Economic Education is currently edited by William Walstad

More articles in The Journal of Economic Education from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:jeduce:v:27:y:1996:i:3:p:259-261